# SDR CALA2024102900948

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 56,879 hours, 21,333 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

NO FLAP GAUGE MOVEMENT DURING EXTENSION. FLAPS WERE FELT MOVING JUST  NO INDICATION. LOG PAGE MARKED AS SDR UPON INITIAL TROUBLESHOOTING FOUND CIRCUIT BREAKERS LEFT OPEN ON THE P6-2 A11/A12 FC TE FLAP POS/SKEW SNSR & IND RIGHT / LEFT. REF AMM 27-58-02-400-801 OPS CHEKED GOOD, FLAP INDICATION OPERATES PROPERLY AC RTS.  SEE WORKED PERFORMED IN LOG PAGE UPDATE.
